# SDR 07FDEA03027

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOTTOM SKIN PANEL NR 1 LT, INCOMPLETE RECORDS OF EMBODIMENT OF DRW: R572-40179 AT FWD EDGE JUST OUTBOARD OF PYLON.  IN ADDITION FOUND NUMEROUS DEVIATIONS (AT HOLE 7 & 9) AND CRACK IN HOLE 23 REPAIR PERFORMED BY RE-EMBODIMENT OF DRW: R572-40179 WITH CRACK STOP HOLE NR 7 AND NR 9 IAW EA 6-5720-99219 AND RAS/BAE/1003499/2006 ISS "A".
